# SDR UIEA2017081401474

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 81,864 hours, 19,855 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE.  COMPLIED WITH FIM 21-51 FT 813,  NO FAULTS ON PREVIOUS FLIGHT IAW FLIGHT CREW,
